# SDR SWIA200616979

- Difficulty date: May 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,916 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FS 621.00 LBL 41 AT WL 73.50 ANGLE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE 601R-53-61-117-1; -3; AND -6 PER REO 601R-53-61-117 AND RII CARD 53-401.  PRESSURIZATION CHECKS GOOD.
